# SDR AALA201710269004

- Difficulty date: October 25, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 21,270 hours, 17,583 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE0061
- Condition: Broken
- Location: Zone 800
- Part time: 12,641 hours, 8,561 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. AFT SERVICE DOOR EMERGENCY SLIDE, RELEASE PIN THREAD IS BROKEN OFF. REPLACED AFT DOOR EMERGENCY SLIDE.
